• question-icon

    Suggest treatment for stomach pain and bloating

default
Posted on Fri, 14 Jul 2017 in Digestion and Bowels
Question: Father suffering from stomach pain, bloating,
I am attaching the endoscpoe report. Please review and let me know if everything is fine or not. Is the erosions in stomach a major problem and having hpylori bacteria a serious one. Does having pylori lead to cancer. Does taking ecosprin for an year cause these problems or is it due to food.

I am very much afraid. Started using the pylori kit till15 days. What would be the next step/course of action
doctor
Answered by Dr. Ramesh Kumar 1 hour later
Brief Answer:
Take h.pylori eradication regimen.

Detailed Answer:


Hi,Thanks for query,
Have gone through report of endoscopy.

He is having Gastritis and hiatal hernia.Before answering your question i have to give you a briefing so that you can understand things better and all answers would be covered in this detailed explaination.

In gastritis the stomachs lining gets inflamed, irritated, or eroded. Excess alcohol consumption, stress, certain medicines like aspirin(dont even think to miss a single dose you have 2 stents) can all cause gastritis.
H. pylori (Helicobacter pylori) - It is a bacteria living in the stomach lining. Without treating it, there may be ulcer formation and in extreme cases stomach cancer.As your father is positive for H pylori triple regimen therapy should be taken under guidance of a gastroenterologist.Its fully curable.Hiatel hernia is one of the most common cause of gastritis in adults.
Long term untreated gastritis can lead to reflux disorders.It is a condition in which stomach acid travels up the esophagus, which can then create ulcers and scars that constrict the esophagus.If left untreated can lead to achalasia.It is a disease that effects the esophagus, specifically the junction between the esophagus and the stomach called the lower esophageal sphincter (LES). Achalasia is a condition where the valve (LES) fails to open.

Now lets move to your treatment potocol-

To prevent the acid formed inside stomach to reflux back into esophagus I would suggest you to give him Rabeprazole in combination of Levosulpiride.
Sucralfate is used to treat and prevent ulcers.As there is a generalised erosion in every part of stomach to reduce risk of ulcer formation sucrafate can be taken for 1 month.Sucralfate works by forming a coating' over eroded area. This protects the eroded area from coming in direct contact of acid of stomach, Sucralfate is best taken with water on an empty stomach 1 hour before meals and at bedtime.
General precautions are-
Follow a bland diet (low acid levels, low in fat, not spicy)
Eat frequent, small meals.
Lose weight.
Avoid the use of alcohol, tobacco, and caffeine.
Do not eat food less than 2 hours before bedtime.
Raise the head of the bed before sleeping.


Natural tips-


Honey
Eating bee honey regularly before meals helps fortify the walls of the stomach.

Add 2 tablespoons of bee honey to warm water and drink daily on an empty stomach. It will reduce the acidity of the stomach and the walls will heal themselves naturally.

Put 1 tablespoon of olive oil into a cup of hot or warm milk and take early each morning to cure the stomach of irritation, and this is the best treatment for gastritis.

Hope my answer was helpful.
Please do let me know if you need more details.
Dont worry discuss all options with your gastro in person.

Thanks.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ramesh Kumar 2 hours later
Currently he is taking somprez hp and vitamin cough syrup.is that course fine should he take any others
doctor
Answered by Dr. Ramesh Kumar 3 hours later
Brief Answer:
Follow up.

Detailed Answer:
Hi again,

Somprez hp contains two antibiotic and proton pump inhibitor.
Let him finish the course first.
Don't add any medicines right now but would add some after 2 weeks, if at all needed.

Thanks!
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Ramesh Kumar 7 minutes later
In the mean time can he take honey in the morning or will there be any complications. He used pan d for 15 months but still he has got this gastritis problem. Can i know why the problem came. Can i know the next course of action
doctor
Answered by Dr. Ramesh Kumar 5 minutes later
Brief Answer:
Follow up.

Detailed Answer:
Hi again,

Just taking Pan D would not help as he is having gastritis due to infection with H.Pylori bacteria so unless this bacteria is eradicated gastritis won't settle.

To eradicate bacteria you need to take kit as per gastroenterologist's prescription. After 15 days of antibiotic therapy, Proton pump inhibitor therapy would be started.

Yes, he can take honey in morning.

Thanks!


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Ramesh Kumar

Gastroenterologist

Practicing since :1986

Answered : 2433 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Stomach cancer

doctor1 MD

My 9 yr old Daughter has been sick for 7 weeks now with Stomach Pain and Nausea.. Pain is on the right side and was thought to be appendicitis......

doctor1 MD

My 7 Year old Daughter complains of a stomach ache everyday, sometimes 3 x a day. She cries and holds her stomach and says it s cramping. This has...

doctor1 MD

I had a pelvic ultrasound and my uterus has a 1.5 cm lining of endometrium. Last period was one month ago. I am 53. What can I do to start my...

doctor1 MD

Hi, I m Premkumar and this query is related to my daughter s health Problem. Her name is P. Srinitha and we live in Bangalore. She is 7 Yrs and 5...

doctor1 MD

I suffered from GERD and also have a Hiatel hernia ...doctors placed me on nexium and I've taken it for probably 15 yrs. When I ask doctors about...

doctor1 MD

Hi doctor, I have been having a lot of discomfort in my stomach area for a few months now so i went and had an endoscopy done. The doctor called me...

doctor1 MD

9 Month ordeal. It all started with yellowish brownish stools, they used to change even to green etc. Anyways nine months have passed since I...

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ramesh Kumar
  • Q - Suggest dosage for Morphine while suffering from liver cirrhosis

  • Q - Suggest treatment for vomiting and diarrhea

  • Q - What causes fluttering sensation in the abdomen?

  • Q - How can severe constipation with nausea, bloating and gas be treated?

  • Q - Suggest treatment for abdominal bloating and weight gain

  • Q - What does my ultrasound scan report indicate?

  • Q - Suggest treatment for hemorrhoids

  • Q - Suggest treatment for an anal fistula

  • Q - What causes abdominal pain, nausea and diarrhea?

  • Q - Suggest treatment for constipation and pain in the anal area

backtotop2